MAUDE Adverse Event Report: MEDCOMP 4F STIFF MICRO-STICK NIT WIRE KIT; MICRO-STICK INTRODUCER

MEDCOMP 4F STIFF MICRO-STICK NIT WIRE KIT; MICRO-STICK INTRODUCER
Model Number MR190411
Medical Device Problem Codes Knotted (1340); Device Handling Problem (3265)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are currently waiting for the return of the device sample for evaluation.Once received the investigation will proceed and when completed a final report will be submitted.
 
Event or Problem Description
At the time the guidewire was being introduced it got stuck and it didn't advance.When they managed to take it out, they saw there was a knotted in it at the tip of the wire.
 
Additional Manufacturer Narrative
Received a.018" guidewire and 4f microstick for evaluation.A visual inspection revealed a the guidewire through the microstick with a knot at the tip of the guidewire preventing removal of the microstick.The device was forwarded to the device manufacturer for inspection.Based on the investigation performed, it was determined that product was manufactured to specifications at this time.Previous investigations by the device manufacturer stated that possible contributing factors to the event may have been resistance in the guidewire during insertion and/or the patient's anatomy.The incident report said that the guidewire got stuck and didn't advance.The instructions for use state "do not advance the guidewire or catheter if unusual resistance is encountered".

Brand Name
4F STIFF MICRO-STICK NIT WIRE KIT
Common Device Name
MICRO-STICK INTRODUCER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6813951
Report Number2518902-2017-00042
Device Sequence Number18872688
Product Code DYB
UDI-Device Identifier00884908085440
UDI-Public884908085440
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/25/2022
Device Model NumberMR190411
Device Catalogue NumberMR190411
Device Lot NumberMJBS030
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/28/2017
Supplement Date Received by Manufacturer07/28/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;